MathSciNet Relay Station
MathSciNet bibliographic data
MR1503156 DML
Albert, A. Adrian On certain imprimitive fields of degree $p^2$ over $P$ of characteristic $p$. Ann. of Math. (2) 35 (1934), no. 2, 211–219.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement